Im thinking after some research that the low dose of abilify im on is causing my excessive dizziness and slow moving walk..i have had dizziness since being on the med (Jan 09) but its got worse aand now trouble walking ,kinda slow and unsteady I know once my dr said i could stop the abilify without taper but I hadnt been on it as long as I have now..its ruining my life im on it as a mood stabilizer....my question is can I stop it without a taper,,,,,,,,,,,i cant see my dr till jan.....anyone have this experience before? Or know if i can just stop it>
I was on Abilify for about 4 months. I didn't get the bad symptoms you got, but I came to the conclusion that the drug was a joke and no more effective than a sugar pill.
It did no good so I stopped taking it. I was on a moderate dosage and I quit cold turkey. (I had no problems with this, but that doesn't mean you won't)
I'm just giving you my cold turkey experience. If you are going to stop then just to be safe you could cut the tabs in half and move down real slow like that. That way at least if you start feeling bad then some the the drug will still be in your body.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.